Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 24, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Mar 3, 2010, 6:52 AM EST. It took effect at Mar 4, 2010, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2010, 6:52 AM EST (11:52 UTC)
- In effect from
- Mar 4, 2010, 12:00 PM EST
- Expired
- Mar 4, 2010, 6:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
070 WWUS84 KMOB 031152 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 552 AM CST WED MAR 3 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM CST THURSDAY FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .A DRY AIRMASS COMBINED WITH WARM TEMPERATURES WILL CAUSE RELATIVE HUMIDITY LEVELS TO DROP BELOW CRITICAL VALUES FOR A LONG DURATION THURSDAY AFTERNOON. FLZ001>006-040400- /O.NEW.KMOB.FW.W.0024.100304T1700Z-100304T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 552 AM CST WED MAR 3 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM CST THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. && $$
3 follow-up statements
834 WWUS84 KMOB 032022 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 222 PM CST WED MAR 3 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM CST THURSDAY FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THE WESTERN FLORIDA PANHANDLE AND SOUTH-CENTRAL ALABAMA FOR AN EXTENDED PERIOD OF LOW RELATIVE HUMIDITY... .AN EXTENDED PERIOD OF DRY NORTHERLY LOW LEVEL FLOW WILL ALLOW AFTERNOON RELATIVE HUMIDITY LEVELS TO DROP BELOW 35 PERCENT OVER ESSENTIALLY ALL AREAS FOR THE REST OF THE WEEK INTO THE WEEKEND. VALUES DROPPING TO AROUND OR BELOW 25 PERCENT ARE POSSIBLE FRIDAY AND SATURDAY AFTERNOON OVER MOST OF THE WESTERN FLORIDA PANHANDLE AND SOUTH-CENTRAL ALABAMA. MOISTURE LEVELS ARE NOT EXPECTED TO INCREASE UNTIL THE BEGINNING OF THE COMING WEEK WHEN A SYSTEM APPROACHES THE AREA. FLZ001>006-041230- /O.NEW.KMOB.FW.A.0024.100305T1700Z-100306T0000Z/ /O.CON.KMOB.FW.W.0024.100304T1700Z-100304T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 222 PM CST WED MAR 3 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM CST THURSDAY... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM CST THURSDAY. DRY NORTHERLY FLOW EXPECTED TO KEEP MOISTURE LEVELS LOW FOR THE REST OF THE WEEK AND THE WEEKEND. AFTERNOON RELATIVE HUMIDITY LEVELS ARE EXPECTED TO DROP INTO THE 30 TO 35 PERCENT RANGE THURSDAY AFTERNOON... AROUND 25 PERCENT FRIDAY...WITH SOME AREAS OVER SOUTH-CENTRAL ALABAMA SEEING VALUES IN THE 20 TO 25 PERCENT RANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ALZ056>060-041230- /O.NEW.KMOB.FW.A.0024.100305T1700Z-100306T0000Z/ CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON- 222 PM CST WED MAR 3 2010 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. DRY NORTHERLY FLOW EXPECTED TO KEEP MOISTURE LEVELS LOW FOR THE REST OF THE WEEK AND THE WEEKEND. AFTERNOON RELATIVE HUMIDITY LEVELS ARE EXPECTED TO DROP INTO THE 30 TO 35 PERCENT RANGE THURSDAY AFTERNOON... AROUND 25 PERCENT FRIDAY...WITH SOME AREAS OVER SOUTH-CENTRAL ALABAMA SEEING VALUES IN THE 20 TO 25 PERCENT RANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
018 WWUS84 KMOB 041145 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 545 AM CST THU MAR 4 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST THIS AFTERNOON AND FROM 11 AM TO 6 PM CST FRIDAY FOR A SUSTAINED PERIOD OF LOW HUMIDITY OVER THE WEST FLORIDA PANHANDLE... ...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON FOR THE POSSIBILITY OF A SUSTAINED PERIOD OF LOW AFTERNOON HUMIDITY OVER THE WEST FLORIDA PANHANDLE... ...FIRE WEATHER WATCH IN EFFECT FRIDAY AND SATURDAY AFTERNOON FOR THE POSSIBILITY OF A SUSTAINED PERIOD OF LOW AFTERNOON HUMIDITY OVER SOUTH ALABAMA GENERALLY WEST OF INTERSTATE 65... .AN EXTENDED PERIOD OF LOW RELATIVE HUMIDITY FROM LATE MORNING TO LATE AFTERNOON IS EXPECTED INTO THE WEEKEND. HIGH PRESSURE WILL BRING A DRY AIR MASS INTO THE REGION WITH AFTERNOON RELATIVE HUMIDITY LEVELS DROPPING BELOW 35 PERCENT OVER ESSENTIALLY ALL AREAS THROUGH SUNDAY. VALUES DROPPING TO AROUND OR BELOW 25 PERCENT ARE POSSIBLE FRIDAY AND SATURDAY AFTERNOON OVER MOST OF THE WESTERN FLORIDA PANHANDLE AND SOUTH- CENTRAL ALABAMA. MOISTURE LEVELS ARE NOT EXPECTED TO INCREASE UNTIL THE BEGINNING OF THE COMING WEEK WHEN WINDS BECOME SOUTHEASTERLY AS A LOW PRESSURE AREAS MOVES EAST FROM THE SOUTHERN PLAINS. FLZ001>006-050345- /O.UPG.KMOB.FW.A.0024.100305T1700Z-100306T0000Z/ /O.NEW.KMOB.FW.W.0025.100305T1700Z-100306T0000Z/ /O.NEW.KMOB.FW.A.0025.100306T1700Z-100307T0000Z/ /O.CON.KMOB.FW.W.0024.100304T1700Z-100304T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 545 AM CST THU MAR 4 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM CST FRIDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CONTINUED THE RED FLAG WARNING FROM 11 AM THIS MORNING TO 5 PM CST THIS AFTERNOON AND HAS ISSUED A RED FLAG WARNING FOR FRIDAY...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CST. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR SATURDAY MORNING THROUGH SATURDAY AFTERNOON. AFTERNOON RELATIVE HUMIDITY LEVELS ARE EXPECTED TO DROP INTO THE 30 TO 35 PERCENT RANGE THIS AFTERNOON AND AROUND 25 PERCENT FRIDAY. AND A GOOD CHANCE ON SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...WARM TEMPERATURES AND DRY FUELS WILL CREATE RAPID FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ALZ056>060-050345- /O.NEW.KMOB.FW.A.0025.100306T1700Z-100307T0000Z/ /O.CON.KMOB.FW.A.0024.100305T1700Z-100306T0000Z/ CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON- 545 AM CST THU MAR 4 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. DRY NORTHERLY WINDS ARE EXPECTED TO KEEP MOISTURE LEVELS LOW FOR THE REST OF THE WEEK AND THE WEEKEND. AFTERNOON RELATIVE HUMIDITY LEVELS ARE EXPECTED TO DROP BELOW 25 PERCENT RANGE FRIDAY AND SATURDAY AFTERNOONS OVER SOUTH CENTRAL ALABAMA...GENERALLY EAST OF INTERSTATE 65. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
760 WWUS84 KMOB 042007 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 207 PM CST THU MAR 4 2010 ...RED FLAG WARNING IN EFFECT TO 5 PM CST THIS AFTERNOON AND FROM 11 AM TO 6 PM CST FRIDAY FOR A SUSTAINED PERIOD OF LOW HUMIDITY OVER THE WEST FLORIDA PANHANDLE... ...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON FOR THE POSSIBILITY OF A SUSTAINED PERIOD OF LOW AFTERNOON HUMIDITY OVER THE WEST FLORIDA PANHANDLE... ...FIRE WEATHER WATCH IN EFFECT FRIDAY AND SATURDAY AFTERNOON FOR THE POSSIBILITY OF A SUSTAINED PERIOD OF LOW AFTERNOON HUMIDITY OVER SOUTH ALABAMA GENERALLY WEST OF INTERSTATE 65... .AN EXTENDED PERIOD OF LOW RELATIVE HUMIDITY FROM LATE MORNING TO LATE AFTERNOON IS EXPECTED INTO THE WEEKEND. HIGH PRESSURE WILL BRING A DRY AIR MASS INTO THE REGION WITH AFTERNOON RELATIVE HUMIDITY LEVELS DROPPING BELOW 35 PERCENT OVER ESSENTIALLY ALL AREAS THROUGH SUNDAY. VALUES DROPPING TO AROUND OR BELOW 25 PERCENT ARE POSSIBLE FRIDAY AND SATURDAY AFTERNOON OVER MOST OF THE WESTERN FLORIDA PANHANDLE AND SOUTH- CENTRAL ALABAMA. MOISTURE LEVELS ARE NOT EXPECTED TO INCREASE UNTIL THE BEGINNING OF THE COMING WEEK WHEN WINDS BECOME SOUTHEASTERLY AS A LOW PRESSURE AREAS MOVES EAST FROM THE SOUTHERN PLAINS. FLZ001>006-051230- /O.CON.KMOB.FW.W.0024.000000T0000Z-100304T2300Z/ /O.CON.KMOB.FW.W.0025.100305T1700Z-100306T0000Z/ /O.CON.KMOB.FW.A.0025.100306T1700Z-100307T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 207 PM CST THU MAR 4 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM CST FRIDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM CST FRIDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. AFTERNOON RELATIVE HUMIDITY LEVELS ARE EXPECTED TO DROP INTO THE 25 TO 30 PERCENT RANGE THIS AFTERNOON AND AROUND 25 PERCENT FRIDAY. AND A GOOD CHANCE ON SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...WARM TEMPERATURES AND DRY FUELS WILL CREATE RAPID FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ALZ056>060-051230- /O.CON.KMOB.FW.A.0024.100305T1700Z-100306T0000Z/ /O.CON.KMOB.FW.A.0025.100306T1700Z-100307T0000Z/ CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON- 207 PM CST THU MAR 4 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. DRY NORTHERLY WINDS ARE EXPECTED TO KEEP MOISTURE LEVELS LOW FOR THE REST OF THE WEEK AND THE WEEKEND. AFTERNOON RELATIVE HUMIDITY LEVELS ARE EXPECTED TO DROP BELOW 25 PERCENT RANGE FRIDAY AND SATURDAY AFTERNOONS OVER SOUTH CENTRAL ALABAMA...GENERALLY EAST OF INTERSTATE 65. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Mar 3, 5:00 AM EST, 1 hour 52 minutes earlier.
Area forecast discussion, Mar 3, 5:00 AM EST, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
400 AM CST WED MAR 3 2010
.SHORT TERM...(TODAY AND TONIGHT)...YESTERDAY'S SURFACE LOW IS
MOVING RAPIDLY NORTHEAST OFF THE MID-ATLANTIC COAST. THE CLOUD
SHIELD BACK TO THE WEST AND SOUTHWEST OF THE SURFACE LOW IS BREAKING
UP OVER THE AREA AT LATE NIGHT. EXPECT SOME PATCHES OF CLOUDS AROUND
AT SUNRISE BUT LOOKS LIKE THE DAY WILL BE GENERALLY SUNNY BUT STILL
ON THE COOL SIDE WITH HIGHS ABOUT 10 DEGREES BELOW NORMAL. EXCELLENT
RADIATIONAL COOLING TONIGHT WITH CLEAR SKIES AND DRY AIR WILL SEND
LOW TEMPERATURES TO NEAR FREEZING DOWN TO THE INTERSTATE AND UPPER
20S IN THE INTERIOR NORTH AND THE NORMALLY COLDER LOCATIONS. /11
.LONG TERM...(THURSDAY THROUGH NEXT WEDNESDAY)...MAINLY A TEMP
FORECAST THROUGH MONDAY AS SFC HIGH PRESSURE TRANSLATES ACROSS THE
GULF COAST AND AN UPPER RIDGE BUILDS ACROSS THE SOUTHEAST. THIS WILL
ALLOW HIGHS TO WARM FROM THE UPPER 50S THURSDAY TO NEAR 70 ON SUNDAY
WHICH IS NEAR NORMAL FOR THIS TIME OF YEAR. CHANCES OF RAIN RETURN
TO THE FORECAST TUESDAY INTO WEDNESDAY AS A COLD FRONT APPROACHES
THE REGION. HIGH TEMPS WILL REMAIN NEAR NORMAL THROUGH WEDNESDAY
WHILE LOWS WILL START THE PERIOD BELOW NORMAL BEFORE GRADUALLY
MODERATING TO NEAR NORMAL BY EARLY NEXT WEEK. /13
&&
.AVIATION...02/12Z TAF CYCLE...MAY BE SOME PATCHES OF MVFR AROUND AT
6 AM BUT EXPECT MOSTLY VFR THROUGH THE DAY AND TUESDAY. AIR MASS
REMAINS DRY SO NO FOG ANTICIPATED TONIGHT. /11
&&
.MARINE...MARINE WINDS...WHERE AVAILABLE...HAVE BEEN HOVERING AROUND
SMALL CRAFT ADVISORY LEVELS SINCE BEFORE MIDNIGHT BUT EXPECT THE
WINDS TO INCREASE A BIT AROUND SUNRISE THEN DIMINISH THIS MORNING.
WILL LET THE ADVISORY REMAIN AS IS...SET TO EXPIRE AT 9AM. WITH
EITHER HIGH PRESSURE OR A RIDGE EXTENDING SOUTH INTO THE MARINE AREA
THE REMAINDER OF THE FORECAST PERIOD EXPECT TO SEE MAINLY NORTHERLY
WINDS AT 10 TO 15 KNOTS INTO THE WEEKEND...DIMINISHING IN THE
EVENING. A SEA BREEZE WILL LIKELY DEVELOP IN THE AFTERNOONS BY THE
WEEKEND AS SURFACE TEMPERATURES WARM UP. NO PRECIPITATION EXPECTED.
/11
&&
.FIRE WEATHER...THE COMBINATION OF WARM TEMPS ON THURSDAY ALONG WITH
A DRY ATMOSPHERE WILL LEAD TO RELATIVE HUMIDITIES THAT DROP BELOW
CRITICAL VALUES ACROSS THE FLORIDA PANHANDLE. A RED FLAG WARNING HAS
BEEN ISSUED FOR THE PANHANDLE ON THURSDAY AND ADDITIONAL WATCHES AND
WARNINGS WILL LIKELY BE REQUIRED THROUGH THE END OF THE WEEK. /13
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 56 32 58 32 / 00 00 00 00
PENSACOLA 56 33 59 34 / 00 00 00 00
DESTIN 56 37 57 42 / 00 00 00 00
EVERGREEN 52 29 57 27 / 00 00 00 00
WAYNESBORO 54 29 58 27 / 00 00 00 00
CAMDEN 53 31 57 27 / 00 00 00 00
CRESTVIEW 56 29 59 28 / 00 00 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING FROM 11 AM THURSDAY TO 5 PM THURSDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 9 AM WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL
FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM.
&&Hazardous weather outlook, Mar 3, 6:00 AM EST, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 500 AM CST WED MAR 3 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-041200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 500 AM CST WED MAR 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA...SOUTHEAST MISSISSIPPI AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA... .DAY ONE...TODAY AND TONIGHT MODERATE TO STRONG NORTHWEST WINDS WILL DIMINISH TO 15 TO 20 KNOTS THIS MORNING OVER THE MARINE AREA. WAVE HEIGHTS BEYOND 40 MILES OFFSHORE WILL DROP BELOW 7 FEET LATER THIS MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE RISK FOR WILD FIRES WILL INCREASE ON THURSDAY AFTERNOON DUE TO LOW SURFACE HUMIDITY ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SEVERE STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS WILL NOT BE NEEDED THROUGH WEDNESDAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 3:22 PM EST | Fire Weather Watch | MOB | 39 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.